# SDR USAA920071151

- Difficulty date: November 2, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 54,742 hours, 36,808 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: 6552490
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C16 CHECK, CRACKED VERTICLE STABILIZER LEFT AFT SPAR CHORD, RUDDER STATION 18.  REPLACED VERTICLE STABILIZER LEFT AFT SPAR CHORD, RUDDER STATION 18 I/A/W B737 SRM 55-30-13.
